# SDR DALA2024090608789

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,955 hours, 6,460 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PRECOOLER LEAKING. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 239-0004:7100-9902/001 00595. REMOVED AND REPLACED PER A220 AMP 36-19-03. (LP# 0537851)
